# SDR SWAA2025012879887

- Difficulty date: December 20, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; ZEE SIDEPLATE BS 727 TO 847 LBL 26 HAS SEVERAL SPOTS WITH CORROSION (MARKED).<[01] REMOVED AND REPLACED AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT ANGLE BS 727 TO BS 847; LBL 26; IAW SRM 51-40-02-0G-0 AND DWG# 146A7500;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
